MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 2.5 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 2.5 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158122115
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a routine right total knee replacement on (b)(6) 2019.Patient was presented to surgeon's office with mechanical noise, and an inability to flex her knee after a fall.Patient was brought to the operating room and it is noted once entering the knee that the liner is no longer engaged with the tibia and is sitting above it.Tibial liner is being sent to depuy for analysis.Surgeon is requesting a response letter.Doi: (b)(6) 2019; dor: (b)(6) 2019; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> examination of the returned device confirms the reported event of disassociation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB XLK INS 2.5 15MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9279103
Report Number1818910-2019-114108
Device Sequence Number2852743
Product Code JWH
UDI-Device Identifier10603295064190
UDI-Public10603295064190
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158122115
Device Lot Number8330459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2019
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer12/06/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR